# SDR DALA14029510964

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,876 hours, 46,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK FLIGHT, MAINTENANCE FOUND THAT TWO OVERHEAD EMERGENCY FLOOD LIGHTS AT SEAT 36 WERE INOPERATIVE.  MAINTENANCE REPLACED THE TWO EMERGENCY LIGHTS AND THE LIGHTS RETURNED TO AN OPERATIONAL STATE.
